# SDR 2015FA0000377

- Difficulty date: June 25, 2015
- Submitted: August 11, 2015
- Operation: General aviation
- Aircraft: N650CA
- Make and model: Cessna T206H
- Aircraft serial: T20609172
- Aircraft time: 24 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 24 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980140
- Condition: Broken
- Location: Engine Fuel
- Part time: 24 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: B

## Discrepancy

A STRONG VIBRATION IN THE ENGINE AT 60 NM FROM THE AIRPORT WAS PRESENTED, TO 40 NM THIS IS ACCOMPANIED BY NOISE UNABLE TO CORRECT BY REDUCING THE RPM THE ENGINE "COUGHED" LIKE A LACK OF FUEL, CONTINUED FAILURE TO REPORT THE EMERGENCY TO 10NM FROM THE AIRPORT.  THE ENGINE WAS INSPECTED AND FOUND THE ASSY FUEL MANIFOLD TO NOZZLE CYLINDER NR 3 WITH A BREAK.
